# SDR ABXA000428

- Difficulty date: September 8, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527505
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WAS CRACKED AT STA 718 LT BUTT LINE.  REPLACED FLOORBEAM SECTION AT STA 718 LEFT SIDE IAW DC9 SRM 51-30-2 & 51-30-5.
